# SDR WX0400023

- Difficulty date: August 8, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N945MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49725
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Condition: Broken
- Location: Cabin
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING IN IFP, THE CREW REPORTED EMERGENCY LIGHT FLOOR TRACK BROKEN WITH WIRES EXPOSED IN TWO LOCATIONS.  MAINTENANCE SECURED EMERGENCY FLOOR LIGHTING AT ROWS 15 AND 19.  AIRCRAFT RETURNED TO SERVICE.
